Stable distributions and harmonic analysis on convex cones

Davydov, Youri; Molchanov, Ilya; Zuyev, Sergei (2007). Stable distributions and harmonic analysis on convex cones. Comptes rendus - mathématique, 344(5), pp. 321-326. Paris: Elsevier Masson SAS 10.1016/j.crma.2007.01.015

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Molchanov, Ilya

ISSN:

1631-073X

Publisher:

Elsevier Masson SAS

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 14:51

Last Modified:

09 Aug 2016 07:54

Publisher DOI:

10.1016/j.crma.2007.01.015

Web of Science ID:

000245640900009

URI:

https://boris.unibe.ch/id/eprint/21685 (FactScience: 12313)

Actions (login required)

Edit item Edit item
Provide Feedback